Translator Disclaimer
November 2018 Indicators of Pointed Hopf Algebras of Dimensions $pq$ Over Characteristic $p$
Si Chen, Tiantian Liu, Linhong Wang, Xingting Wang
Missouri J. Math. Sci. 30(2): 176-184 (November 2018). DOI: 10.35834/mjms/1544151694

Abstract

Let $p$, $q$ be two distinct primes. We consider pointed Hopf algebras of dimension $pq$ over an algebraically closed field of characteristic $p$. We compute higher Frobenius-Schur indicators of these Hopf algebras through the associated graded Hopf algebras with respect to their coradical filtrations. The resulting indicators are gauge invariants for the monoidal representation categories of these algebras.

Citation

Download Citation

Si Chen. Tiantian Liu. Linhong Wang. Xingting Wang. "Indicators of Pointed Hopf Algebras of Dimensions $pq$ Over Characteristic $p$." Missouri J. Math. Sci. 30 (2) 176 - 184, November 2018. https://doi.org/10.35834/mjms/1544151694

Information

Published: November 2018
First available in Project Euclid: 7 December 2018

zbMATH: 07063853
MathSciNet: MR3884739
Digital Object Identifier: 10.35834/mjms/1544151694

Subjects:
Primary: 16T05

Rights: Copyright © 2018 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.30 • No. 2 • November 2018
Back to Top